Differential and Integral Equations

Existence and comparison for some quasilinear degenerate elliptic problems

N. Grenon, J. Mossino, I. Moutoussamy, and A. Simon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Our aim is to prove, by a constructive process with strong convergence, the existence of a minimal solution for some quasilinear degenerate elliptic equations of the type $$-div \; A(x, \nabla u)= F(x,u) \; \mbox{in} \; \Omega .$$ Our proof uses rearrangement techniques and provides comparisons.

Article information

Differential Integral Equations, Volume 13, Number 7-9 (2000), 1095-1110.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 35B45: A priori estimates 35J70: Degenerate elliptic equations


Grenon, N.; Moutoussamy, I.; Simon, A.; Mossino, J. Existence and comparison for some quasilinear degenerate elliptic problems. Differential Integral Equations 13 (2000), no. 7-9, 1095--1110. https://projecteuclid.org/euclid.die/1356061212

Export citation